# SDR HEEA077796

- Difficulty date: January 30, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,003 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 01077006203
- Part serial: 07113
- Condition: Failed
- Location: Strobe Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STROBE LIGHT INOPERATIVE. FAULTY POWER SUPPLY.
